# SDR SWAA2019062134007

- Difficulty date: June 11, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 43,625 hours, 29,853 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001656
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.    R&R BEAM PER MM.
